# SDR 2014FA0000026

- Difficulty date: December 14, 2013
- Submitted: January 16, 2014
- Operation: General aviation
- Make and model: Gulstm GIV
- Aircraft time: 11,863 hours, 5,804 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1159SCH2243
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 700
- Part time: 11,863 hours, 5,804 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-ROTATION VALVE FAILURE TO RELEASE BRAKE PRESSURE TO PERMIT WHEEL ROTATION DURING EXTENSION AND LANDING WHICH DESTROYED BOTH LT LANDING GEAR TIRES.
